Covering bounds for codes

Published

Journal Article

Given an [n, k]R code C, and a subcode H of C with codimension j, define SHj(C) = maxx∈F2n {d(x, H) + d(x, C H)}, and define the j-norm, Sj(C) to be the minimum value of SHj(C) as H ranges over the subcodes with codimension j. We prove that if k (n + 1) > R (R + 1), then S1(C) ≤ 2R + 1. © 1992.

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR

Published Date

  • January 1, 1992

Published In

Volume / Issue

  • 60 / 1

Start / End Page

  • 117 - 122

Electronic International Standard Serial Number (EISSN)

  • 1096-0899

International Standard Serial Number (ISSN)

  • 0097-3165

Digital Object Identifier (DOI)

  • 10.1016/0097-3165(92)90041-R

Citation Source

  • Scopus